# SDR FDEA201010144063

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - SLAT NR1 L/E - PREVIOUS DENT FOUND AT RIB 4.  EVALUATED AND FOUND TO BE CONFORM WITH EA 6-5710-50155.  DENT WAS FILLED USING THE GUIDELINES OF SRM 51-73-10.
